Maxidex Welts, Lumps, Drugs, Eye Cataract Surgery, Small Red Bumps
Hives, welts and lumps, very itchy and painful, I don't take any other drugs, so I assume this must be the drops are giving me these. I am miserable, I have no life.
Susan456 - I started taking Maxidex eye drops along with 4 other eye drops in preparation for eye cataract surgery. That same day - within an hour - I started to get what looked like red bumps or a bug bite of some kind. These small red bumps doubled in size within 24 hours and then doubled again in size the next day and came to a 'head.' They are red, sore and itchy. I don't believe they are bug bites because on more than one day I took an 'inventory' of these red bumps and then within 1-2 hours, new ones appeared when I had not been exposed to insects. My eye surgeon expressed doubt that any of the eye drops could cause this type of reaction. One of the bumps became infected and I am now on an antiobiotic. Has anyone else had what I would call an immediate reaction to Maxidex in the way of skin hives or bumps?